# SDR ABXA9700411

- Difficulty date: October 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915AX
- Make and model: Nihon YS-11A-500
- Aircraft serial: 2062
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1320-1800
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND CORROSION ON LEFT SEAT TRACK STANDS BETWEEN STA 1320 TO 1800.  REPAIRED IAW ABX REA Y153-16883-MR.
